JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON A q-FOCK SPACE AND ITS UNITARY DECOMPOSITION
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON A q-FOCK SPACE AND ITS UNITARY DECOMPOSITION
Ji, Un-Cig; Kim, Young-Yi;
  PDF(new window)
 Abstract
A Fock representation of q-commutation relation is studied by constructing a q-Fock space as the space of the representation, the q-creation and q-annihilation operators (-1 < q < 1). In the case of 0 < q < 1, the q-Fock space is interpolated between the Boson Fock space and the full Fock space. Also, a unitary decomposition of the q-Fock space is studied.
 Keywords
q-creation operator;q-annihilation operator;q-commutation relation;q-Fock space;
 Language
English
 Cited by
 References
1.
M. Bozejko, Completely positive maps on Coxeter groups and the ultracontrac- tivity of the q-Ornstein-Uhlenbeck semigroup, Banach Center Publ. 43 (1998), 87-93

2.
M. Bozejko, B. Kummerer, and R. Speicher, q-Gaussian processes: non-commu- tative and classical aspects, Comm. Math. Phys. 185 (1997), no. 1, 129-154 crossref(new window)

3.
M. Bozejko and R. Speicher, An example of a generalized Brownian motion, Comm. Math. Phys. 137 (1991), no. 3, 519-531 crossref(new window)

4.
M. Bozejko and R. Speicher, Completely positive maps on Coxeter groups, deformed commutation relations, and operator spaces, Math. Ann. 300 (1994), no. 1, 97-120 crossref(new window)

5.
C. Bratteli and D. W. Robinson, Operator algebras and quantum statistical me- chanics I, II, Second Edition, Springer-Verlag, 1987

6.
O. W. Greenberg, Example of infinite statistics, Phys. Rev. Lett. 64 (1990), no. 7, 705-708 crossref(new window)

7.
U. C. Ji, Stochastic integral representation theorem for quantum semimartingales, J. Func. Anal. 201 (2003), no. 1, 1-29 crossref(new window)

8.
N. Obata, White noise calculus and Fock space, Lecture Notes in Mathematics Vol. 1577, Springer-Verlag, Berlin, 1994

9.
K. R. Parthasarathy, An introduction to quantum stochastic calculus, Mono- graphs in Mathematics 85, Birk-hauser Verlag, Basel, 1992

10.
K. R. Parthasarathy and K. B. Sinha, Stochastic integral representation of bounded quantum martingales in Fock space, J. Funct. Anal. 67 (1986), no. 1, 126-151 crossref(new window)